Notre Dame Journal of Formal Logic

On Yablonskii theory concerning functional completeness of $k$-valued logic.

Kanzo Hino

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 18, Number 2 (1977), 251-254.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093887929

Zentralblatt MATH identifier
0321.02009

Mathematical Reviews number (MathSciNet)
MR0446897

Digital Object Identifier
doi:10.1305/ndjfl/1093887929

Subjects
Primary: 02C05

Citation

Hino, Kanzo. On Yablonskii theory concerning functional completeness of $k$-valued logic. Notre Dame J. Formal Logic 18 (1977), no. 2, 251--254. doi:10.1305/ndjfl/1093887929. http://projecteuclid.org/euclid.ndjfl/1093887929.


Export citation